# SDR 97FDEA00433

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19720
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69144621
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON BS 879 FORGING SPLICE ANGLE AT STRINGER 9 LT FORWARD SIDE.  *S/D*  REMOVED .020 CORROSION IN A 2 BY 2 AREA FROM BS 870 FORGING SPLICE ANGLE AT STR 9 LT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED FORGING SPLICE ANGLE, ALODINED, PRIMED AND SEALED IAW 51-10-2, 51-30-2, AND SRM 51-20-4.
